The Annals of Probability

Transportation cost-information inequalities and applications to random dynamical systems and diffusions

H. Djellout, A. Guillin, and L. Wu

Full-text: Open access

Abstract

We first give a characterization of the L1-transportation cost-information inequality on a metric space and next find some appropriate sufficient condition to transportation cost-information inequalities for dependent sequences. Applications to random dynamical systems and diffusions are studied.

Article information

Source
Ann. Probab. Volume 32, Number 3B (2004), 2702-2732.

Dates
First available in Project Euclid: 6 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.aop/1091813628

Digital Object Identifier
doi:10.1214/009117904000000531

Mathematical Reviews number (MathSciNet)
MR2078555

Zentralblatt MATH identifier
02121711

Subjects
Primary: 28A35: Measures and integrals in product spaces 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11] 60E15: Inequalities; stochastic orderings 60G15: Gaussian processes 60G99: None of the above, but in this section 60H10: Stochastic ordinary differential equations [See also 34F05] 60J60: Diffusion processes [See also 58J65]

Keywords
Transportation cost-information inequalities random dynamical systems diffusions Girsanov’s transformation

Citation

Djellout, H.; Guillin, A.; Wu, L. Transportation cost-information inequalities and applications to random dynamical systems and diffusions. The Annals of Probability 32 (2004), no. 3B, 2702--2732. doi:10.1214/009117904000000531. http://projecteuclid.org/euclid.aop/1091813628.


Export citation

References

  • Bobkov, S., Gentil, I. and Ledoux, M. (2001). Hypercontractivity of Hamilton--Jacobi equations. J. Math. Pures Appl. (9) 80 669--696.
  • Bobkov, S. and Götze, F. (1999). Exponential integrability and transportation cost related to logarithmic Sobolev inequalities. J. Funct. Anal. 163 1--28.
  • Capitaine, M., Hsu, E. P. and Ledoux, M. (1997). Martingale representation and a simple proof of logarithmic Sobolev inequality on path spaces. Electron Comm. Probab. 2 71--81.
  • Dembo, A. (1997). Information inequalities and concentration of measure. Ann. Probab. 25 927--939.
  • Feyel, D. and Ustunel, A. S. (2002). Measure transport on Wiener space and Girsanov theorem. C. R. Acad. Sci. Paris Sér. I Math. 334 1025--1028.
  • Feyel, D. and Ustunel, A. S. (2004). The Monge--Kantorovitch problem and Monge--Ampère equation on Wiener space. Probab. Theory Related Fields. To appear.
  • Gentil, I. (2001). Inégalités de Sobolev logarithmiques et hypercontractivité en mécanique statistique et en E.D.P. Thèse de doctorat, Univ. Paul Sabatier Toulouse.
  • Ledoux, M. (2001). The Concentration of Measure Phenomenon. Amer. Math. Soc., Providence, RI.
  • Ledoux, M. (2002). Concentration, transportation and functional inequalities. Preprint.
  • Marton, K. (1996). Bounding $\overlined$-distance by information divergence: A method to prove measure concentration. Ann. Probab. 24 857--866.
  • Marton, K. (1997). A measure concentration inequality for contracting Markov chains. Geom. Funct. Anal. 6 556--571.
  • Marton, K. (1998). Measure concentration for a class of random processes. Probab. Theory Related Fields 110 427--439.
  • Massart, P. (2003). Concentration inequalities and model selection. In Saint-Flour Summer School.
  • McDiarmid, C. (1989). On the method of bounded differences. Surveys of Combinatorics (J. Siemons, ed.). London Math. Soc. Lecture Notes Ser. 141 148--188.
  • Otto, F. and Villani, C. (2000). Generalization of an inequality by Talagrand and links with the logarithmic Sobolev inequality. J. Funct. Anal. 173 361--400.
  • Rio, E. (2000). Inégalités de Hoeffding pour les fonctions Lipschitziennes de suites dépendantes. C. R. Acad. Sci. Paris Sér. I Math. 330 905--908.
  • Samson, P. M. (2000). Concentration of measure inequalities for Markov chains and $\phi$-mixing process. Ann. Probab. 1 416--461.
  • Talagrand, M. (1996). Transportation cost for Gaussian and other product measures. Geom. Funct. Anal. 6 587--600.
  • Villani, C. (2003). Topics in Optimal Transportation. Amer. Math. Soc., Providence, RI.
  • Wang, F. Y. (2002). Transportation cost inequalities on path spaces over Riemannian manifolds. Illinois J. Math. 46 1197--1206.
  • Wu, L. (2000). A deviation inequality for non-reversible Markov processes. Ann. Inst. H. Poincaré Probab. Statist. 36 435--445.
  • Wu, L. (2002). Essential spectral radius for Markov semigroups. I: Discrete time case. Probab. Theory Related Fields 128 255--321.